Skip to Content

Does anyone have really bad leg pains when taking harvoni where you have a hard time walking?

Responses (3)

russellbeach 14 May 2015

Personally haven't experienced any leg pains and I work my legs out a lot at the gym. 72days on Harvoni and just returned from my Gastroenterologist. Viral load is NOT DET and all other blood counts look really good. Been trying to eradicate HCV since 1999 and this is the first time I've had such epic results. According to my Dr almost all are cleared after 4weeks. Truly believe this is a marvelous medication. Another blood draw in 2weeks but according to him it's more for the insurance company and my peace of mind. Got my fingers crossed but still have 96days of treatment to go. Hang in there, you've got a lot of support on this forum. Good luck with those leg pains. By the way I'm no spring chicken and turn 65 in July.

loukazoo 15 May 2015

Your doing the 24 week regimen like me, at 44 days I was undetected. I have a lot of fatigue and sometimes when the brain says go I can't, that's not everyday though..I;ve had broken anckles 3 times as well as the tibia bone and fractured knee and shoulder. With me I know the pain also comes from that... did I mention I have Osteoporosis too.. I'll be 66 in June... Hey, I always walked like the Crab lol So thankful for this Medication and getting rid of this Monster called HEP-C.

The blessed one 15 May 2015

I'm on my 4 th day with harvoni and have not had any real problems with leg cramps... It could possibly be the other issues you had but I would check with your doctor for sure. I'm so happy to hear the goid results of everyone's mid way blood results... I've got to tell you I can't wait to see mine.. Let's fight this dreaded monster once and for all I pray for us all everyday... Jesus please heal us all like only you can

The blessed one 18 May 2015

I take it back I did get leg cramps yesterday but today I'm drinking alot of water and I seem to be fine. Day 7 for me and just feel so blessed that we have the opportunity to have this new meds.

Sandy4219 8 Sep 2016

I have been off harvoni for 10 months,I'm clean which is great. I had severe leg pain when taking this medicine,I contacted company and docs they said this was not a reported side effect. I still have leg pain I think this medicine caused some kind of nerve damage,just not enough people have reported this.

Builderr 9 Sep 2016

I had thigh pain for 7 months... i mentioef it to my doctor who asked... " left leg" i said yes... she had a name for that condition... its more like a numbness. But after 90 days of Harvoni... now i have shoulder pain. Not sure whats next but im ready... and hep free.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions